# SDR MWEA001217

- Difficulty date: December 4, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 41,864 hours, 14,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 59226551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AUXILIARY TANK LOCATED IN THE AFT BAG PIT HAS A CRACKED STRINGER LOCATED AROUND THE 4 O'CLOCK POSITION TOWARDS THE FORWARD SIDE.  --  FABRICATED AND INSTALLED REPAIR DOUBLERS.
